Supersimple ω-categorical groups and theories

Journal of Symbolic Logic 65 (2):767-776 (2000)

Abstract
An ω-categorical supersimple group is finite-by-abelian-by-finite, and has finite SU-rank. Every definable subgroup is commensurable with an acl( $\emptyset$ )-definable subgroup. Every finitely based regular type in a CM-trivial ω-categorical simple theory is non-orthogonal to a type of SU-rank 1. In particular, a supersimple ω-categorical CM-trivial theory has finite SU-rank
Keywords $\omega$-Categorical   Supersimple   Finite Rank   Group   Abelian   CM-Trivial
Categories (categorize this paper)
DOI 10.2307/2586568
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 38,928
Through your library

References found in this work BETA

A New Strongly Minimal Set.Ehud Hrushovski - 1993 - Annals of Pure and Applied Logic 62 (2):147-166.
ℵ0-Categorical, ℵ0-Stable Structures.G. Cherlin, L. Harrington & A. H. Lachlan - 1985 - Annals of Pure and Applied Logic 28 (2):103-135.
From Stability to Simplicity.Byunghan Kim & Anand Pillay - 1998 - Bulletin of Symbolic Logic 4 (1):17-36.

Add more references

Citations of this work BETA

On Ω-Categorical, Generically Stable Groups and Rings.Jan Dobrowolski & Krzysztof Krupiński - 2013 - Annals of Pure and Applied Logic 164 (7-8):802-812.
CM-Triviality and Relational Structures.Viktor Verbovskiy & Ikuo Yoneda - 2003 - Annals of Pure and Applied Logic 122 (1-3):175-194.

Add more citations

Similar books and articles

Fields of Finite Morley Rank.Frank Wagner - 2001 - Journal of Symbolic Logic 66 (2):703-706.
Generalized Fitting Subgroup of a Group of Finite Morley Rank.Ali Nesin - 1991 - Journal of Symbolic Logic 56 (4):1391-1399.
Geometry of Forking in Simple Theories.Assaf Peretz - 2006 - Journal of Symbolic Logic 71 (1):347 - 359.
Categoricity and U-Rank in Excellent Classes.Olivier Lessmann - 2003 - Journal of Symbolic Logic 68 (4):1317-1336.
Modular Types in Some Supersimple Theories.Ludomir Newelski - 2002 - Journal of Symbolic Logic 67 (4):1601-1615.
The Geometry of Forking and Groups of Finite Morley Rank.Anand Pillay - 1995 - Journal of Symbolic Logic 60 (4):1251-1259.
Rank and Dimension in Difference-Differential Fields.Ronald F. Bustamante Medina - 2011 - Notre Dame Journal of Formal Logic 52 (4):403-414.

Analytics

Added to PP index
2009-01-28

Total views
14 ( #489,338 of 2,319,324 )

Recent downloads (6 months)
3 ( #425,270 of 2,319,324 )

How can I increase my downloads?

Monthly downloads

My notes

Sign in to use this feature